# SDR CALA2022100602726

- Difficulty date: October 6, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N68842
- Make and model: Boeing 737924ER
- Aircraft serial: 42183
- Aircraft time: 24,789 hours, 8,893 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Worn
- Location: Fwd Entry Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LOW SPEED REJECT DUE TO FWD ENTRY DOOR LGT COMPLIED WITH MEL PROCEDURES, VERIFIED DOOR CLOSES COMPLIED WITH MEL PROCEDURES.  VERIFIED DOOR CLOSES AND IS FLUSH. LIGHT IS CURRENTLY NOT ILLUMINATED. AND IS FLUSH.   LIGHT IS CURRENTLY NOT ILLUMINATED. INSPECT FWD ENTRY DOOR SWITCH, DOOR SWITCH FUNCTIONS NORMAL, FOUND SWITCH ACTUATOR BRACKET WORN AND SHIM MANUFACTURE AND SWITCH ADJUSTMENT. FOUND DAMAGED BRACKET REQUIRES MANUFACTURE OF SHIMS TO REPLACE WORN PARTS ON BRACKET. SMOOTHED DOWN WORN SHIMS ON SWITCH BRACKET , ADJUSTED BRACKET AND PERFORMED OPEN AND CLOSED OF L1 DOOR , FWD ENTRY DOOR INDICATION WORKS NORMAL . OPS CHECKED GOOD IAW AMM 52-71-11.NO FURTHER ACTION REQUIRED.
